# SDR USAA050236

- Difficulty date: February 9, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE CRACKED 1 INCH IN TWO LOCATIONS, BS 908 S4L AND S4R.  REMOVED TWO SPLICES, MANUFACTURED NEW AND INSTALLED PER SRM 51-40-02 AND DWG NR 65-51698.  (M)
